# SDR ASAA9940097

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545807
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING SI CHECK, FOUND MAIN CABIN FLOORBEAM, BS 294.5, RBL 18 TO 50 CORRODED ON UPPER CHORD.  REPAIRED PER SRM 53-10-51, FIG 205.  (M)
